# SDR A6WA200640016

- Difficulty date: January 6, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING PLANK HOLE NR 10, WS 188.040 HAS CORROSION AT OUTBOARD SIDE 12 INCHES LONG BY .002 INCH - .005 INCH DEEP AND INBOARD SIDE 8 INCHES LONG BY .002 INCH - .003 INCH DEEP.  NOT IN CRITICAL AREA.  MAINTENANCE REPAIRED CORROSION DAMAGE IAW BOMBARDIER REO 601R-57-21-030 REV D, BY BLEND AND TREAT.  (M)
